# SDR 96ZZZM1277

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- Engine: Ge CFM563B1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 7086002
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI - FLT 426 - ON CLIMB-OUT FROM DCA, THE NR 2 ENGINE BEGAN UNCOMMANED MOVEMENTS OF 1.5 TO 2 INCHES.  WITH AUTOTHROTTLE ON, N1, N2, EGT, AND FUEL FLOW ALL FLUCTUATED.  AUTOTHROTTLE DISCONNECTED AND STILL HAD FLUCTUATIONS.  CAPTAIN DECIDED TO DIVERT TO BWI WHERE THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE MAIN ENGINE CONTROL AND MAIN ENGINE FUEL PUMP PER MM.  OPS CHECK NORMAL.  RAN ENGINE THROUGH FULL POWER RANGE, NO FLUCTUATIONS NOTED. REFERENCE USAASB96157.
